RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2010, Volume 51, Number 3, Pages 553–568 (Mi smj2106)  

This article is cited in 2 scientific papers (total in 2 papers)

Interpolation properties in the extensions of the logic of inequality

A. V. Karpenko

Novosibirsk State University, Mechanics and Mathematics Department, Novosibirsk

Abstract: We consider the modal logics $wK4$ and $DL$ as well as the corresponding weakly transitive modal algebras and $DL$-algebras. We prove that there exist precisely 16 amalgamable varieties of $DL$-algebras. We find a criterion for the weak amalgamation property of varieties of weakly transitive modal algebras, solve the deductive interpolation problem for extensions of the logic of inequality $DL$, and obtain a weak interpolation criterion over $wK4$.

Keywords: modal logic $wK4$, modal logic of inequality $DL$, interpolation, deductive interpolation property, weak interpolation property, modal algebra, amalgamation property.

Full text: PDF file (383 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2010, 51:3, 439–451

Bibliographic databases:

UDC: 510.64
Received: 01.02.2010

Citation: A. V. Karpenko, “Interpolation properties in the extensions of the logic of inequality”, Sibirsk. Mat. Zh., 51:3 (2010), 553–568; Siberian Math. J., 51:3 (2010), 439–451

Citation in format AMSBIB
\Bibitem{Kar10}
\by A.~V.~Karpenko
\paper Interpolation properties in the extensions of the logic of inequality
\jour Sibirsk. Mat. Zh.
\yr 2010
\vol 51
\issue 3
\pages 553--568
\mathnet{http://mi.mathnet.ru/smj2106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2683097}
\zmath{https://zbmath.org/?q=an:1209.03014}
\transl
\jour Siberian Math. J.
\yr 2010
\vol 51
\issue 3
\pages 439--451
\crossref{https://doi.org/10.1007/s11202-010-0045-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000279087500007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77953978311}


Linking options:
  • http://mi.mathnet.ru/eng/smj2106
  • http://mi.mathnet.ru/eng/smj/v51/i3/p553

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Karpenko, “Interpolation in weakly transitive modal logics”, Algebra and Logic, 51:2 (2012), 131–143  mathnet  crossref  mathscinet  zmath  isi
    2. Karpenko A., “Decidability of Some Interpolation Properties For Weakly Transitive Modal Logics”, Larisa Maksimova on Implication, Interpolation, and Definability, Outstanding Contributions to Logic, 15, ed. Odintsov S., Springer, 2018, 171–183  crossref  mathscinet  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:221
    Full text:43
    References:22
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019